# SDR 05FDEA00448

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT UNDER FLOOR FROM 12 INCH FWD OF FS 59 TO 3 INCHES FWD OF FS 59 STG44L HAS CORROSION.  REMOVED CORROSION IAW A310-200 SRM 51-74-10. THE AREA WAS FOUND OUT OF LIMITS IAW A310-200 SRM 53-10-00.  REPAIRED STRINGER IAW A310-200 SRM 53-10-14.  TREATED, PRIMED AND TOPCOATED IAW A310-200 SRM 51-23-10.
